# SDR 95ZZZW742

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47321
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Lt Fuel Tank
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

FLT NR 542 - PBI - ATL, INBOUND TO ATL PILOT REPORTED TO DISPATCH THAT LEFT MAIN FUEL TANK INDICATOR READS 3800 LBS LESS THAN RIGHT MAIN TANK AND DECLARED EMERGENCY WITH LEFT TANK DEPLETED.  FOUND LT TANK EMPTY AND FOUND CENTER TANK WITH 5400 LBS OF FUEL.  TRANSFERRED FUEL FROM CENTER TANK TO LT TANK.  RAN PUMPS IN LT TANK FOR TWO HOURS, NO TRANSFER OBSERVED, NO EXT LEAKS ON AIRFRAME OR ENGINE NOTED.  FUELED LT AND RT MAIN TANKS TO FULL, CENTER TANK EMPTY PER STICKS AND DISPATCHED ON LOCAL ACCEPTANCE FLIGHT FOR FURTHER EVALUATION.  ACCEPTANCE FLT AND OPS CHECK GOOD.
